On a fundamental system of solutions of a fourth-order linear differential equation
Differencialʹnye uravneniâ, Tome 18 (1982) no. 11, pp. 1993-1994
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_11_a23,
author = {V. E. Kryutchenko},
title = {On a fundamental system of solutions of a fourth-order linear differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1993--1994},
year = {1982},
volume = {18},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_11_a23/}
}
V. E. Kryutchenko. On a fundamental system of solutions of a fourth-order linear differential equation. Differencialʹnye uravneniâ, Tome 18 (1982) no. 11, pp. 1993-1994. http://geodesic.mathdoc.fr/item/DE_1982_18_11_a23/